Inequalities are frequently used in various fields of mathematics to prove theorems. The existence of inequalities contributes significantly to the foundations of such branches. In this paper, we study the properties of order relations in the system of dual numbers, which is inspired by order relations defined on real numbers. Besides, some special inequalities that are used in various fields of mathematics, such as Cauchy-Schwarz, Minkowski, and Chebyshev are studied in this framework. An example is also provided to validate our research findings.
Dual numbers, dual absolute value, dual inequalities, dual norm
AKTAŞ, BUŞRA; DURMAZ, OLGUN; and GÜNDOĞAN, HALİT
"The inequalities on dual numbers and their topological structures,"
Turkish Journal of Mathematics: Vol. 47:
5, Article 2.
Available at: https://journals.tubitak.gov.tr/math/vol47/iss5/2